MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION EXTENSION SET; Set, administration, intravascular

BAXTER HEALTHCARE CORPORATION EXTENSION SET; Set, administration, intravascular
Model Number 2N3357
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a micro-volume extension set with 0.2 micrometer filter exhibited air in the line.The issue was identified during a normal saline (ns) flush.The treatment was being administered through a peripheral intravenous (piv) catheter when the infusion pump alarmed for a downstream occlusion.The line and iv site were assessed, and no occlusion was identified.Further evaluation of the medication line filter revealed the presence of air within the filter.The flush was stopped and the medication line was subsequently discarded.There was no report of patient injury or medical intervention associated with these events.No additional information is available at this time.
 
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
EXTENSION SET
Common Device Name
Set, administration, intravascular
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - HAINA
parque industrial itabo
carretera sanchez km 18 1/2
haina NA 21426
DR   21426
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
+1(224)270-5355
MDR Report Key50280757
Report Number1416980-2026-02671
Device Sequence Number10442364
Product Code FPA
UDI-Device Identifier00085412639338
UDI-Public(01)00085412639338(17)270919(10)DR24I18048
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K242339
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2N3357
Device Catalogue Number2N3357
Device Lot NumberDR24I18048
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2026
Supplement Date Received by Manufacturer09/11/2026
Initial Report FDA Received Date08/17/2026
Supplement Report FDA Received Date09/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Infusion pump; Normal saline (NS) solution; Peripheral intravenous (PIV) catheter
Patient SexUnknown